# SDR SWIA201024008

- Difficulty date: March 25, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 17,340 hours, 14,811 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Case
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LPT CASE CRACKED AT 3 O'CLOCK POSITION, OUT OF LIMITS.  (C CHECK)  REPLACED ENGINE.
